Notre Dame Journal of Formal Logic

A semantics model for imperatives.

Patric Cean Nolan

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 1 (1977), 79-84.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887821

Zentralblatt MATH identifier
0271.02037

Digital Object Identifier
doi:10.1305/ndjfl/1093887821

Citation

Nolan, Patric Cean. A semantics model for imperatives. Notre Dame Journal of Formal Logic 18 (1977), no. 1, 79--84. doi:10.1305/ndjfl/1093887821. http://projecteuclid.org/euclid.ndjfl/1093887821.


Export citation